# SDR DALA1241119264

- Difficulty date: July 3, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Bs 655-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM FOUND CORRODED.  REMOVED AND REPLACED LOWER BEAM 28R BETWEEN BS 655 THRU 788 AS PER DRAWING NR 5930481 AND PER SRM 51-30-05.
